MAUDE Adverse Event Report: ROI CPS, LLC REGARD; CRANIOTOMY PACK

ROI CPS, LLC REGARD; CRANIOTOMY PACK
Model Number NU00748R
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A site visit to the facility who reported this event was conducted by our firm.Roi cps, llc kits were observed from receiving through handling, storage, and use of the kits at the user facility with facility staff present.The conclusions drawn and storage and handling recommendations to the facility are attached to this report for reference.
 
Event or Problem Description
Tears and small holes noted in vented bag.

Brand Name
REGARD
Common Device Name
CRANIOTOMY PACK
Manufacturer (Section D)
ROI CPS, LLC
3000 east sawyer road
republic MO 65738
Manufacturer (Section G)
ROI CPS, LLC
3000 east sawyer road
republic MO 65738
Manufacturer Contact
cheyenne stewart
3000 east sawyer road
republic, MO 65738
4176473205
MDR Report Key18865976
Report Number3014527682-2024-00011
Device Sequence Number8240041
Product Code OJG
UDI-Device Identifier10194717114307
UDI-Public10194717114307
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date08/02/2024
Device Model NumberNU00748R
Device Catalogue Number880318018
Device Lot Number98976
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/29/2024
Initial Report FDA Received Date03/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown